MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD MULTI-CHECK CONTROL 2X2.5ML IVD

BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD MULTI-CHECK CONTROL 2X2.5ML IVD
Model Number 340912
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that while using bd multi-check control 2x2.5ml ivd the cd4 events are not within range.The following information was provided by the initial reporter: the customer is reporting the % of cd4 events is not within the ranges stated for this lot.
 
Additional Manufacturer Narrative
The following fields have been updated with corrected information: d.1 medical device type: na.G.5.Pma / 510(k)#: na.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation: problem statement: customer reported complaint on bd multi-check control ivd having issues with the percent of cd4 events not within the range reported on reagent material # 3409127 lot# bm1120n on 04dec2020.Scope.The scope of issue is limited to part 340912 and lot bm1120n.Manufacturing defect trend: this product is manufactured by a third party.Manufacturing non-conformance data are not routinely available.Complaint trend: there is one complaint related to the reported complaint for the date range between (b)(6) 2019 and (b)(6) 2020.Batch history record (bhr) review: documentation for part 340912 and lot bm1120n was reviewed.The materials were found to have met all the manufacturing specifications prior to release.Retain sample evaluation / testing: the retain sample for part 340912, lot bm1120 was not tested prior to product expiry.Exp.Date 02dec2020.Returned sample evaluation: the sample was not requested to be returned because of product expiration.Exp.Date 02dec2020.Investigation result / analysis: the investigation was performed and based on the review of complaint trend, defect trend, bhr, root cause and risk analysis, the reported complaint was not confirmed.Risk analysis: hazard(s) identified? yes if no (to above), what actions will be taken? hazard #: _3.1.2 ¿ 3.2.3____.Hazard:_ _use error hazard___.Cause:_instability / improper storage / contamination _.Harmful effects: incorrect results, per assay value sheet, leads to a delay in results.Severity: __4____.Probability: __2___.Risk index: _8_____.Implementation: _in use stability study protocols; manufacturing procedures; qc testing protocols; ifu.___ risk control: _the design and development of the device will ensure that the process control works appropriately.All batches will be qc tested to ensure device is performing as intended; the ifu will provide instructions on how to properly use the device as intended; coa with incoming product at bd; qc testing results at supplier¿s.Effectiveness verification: _shelf life stability report; label approval process; _ new hazard: _no_.Mitigation(s) sufficient _yes__.Root cause analysis: based on the investigation result, root cause was not determined.Investigation conclusion: based on the investigation result, complaint was not confirmed.
 
Event or Problem Description

Brand Name
BD MULTI-CHECK CONTROL 2X2.5ML IVD
Common Device Name
NA
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
MDR Report Key11098494
Report Number2916837-2020-00333
Device Sequence Number824289
Product Code GKZ
UDI-Device Identifier00382903409129
UDI-Public00382903409129
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K961610
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/02/2020
Device Model Number340912
Device Catalogue Number340912
Device Lot NumberBM1120N
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/03/2020
Supplement Date Received by Manufacturer12/03/2020
06/21/2021
Initial Report FDA Received Date12/30/2020
Supplement Report FDA Received Date01/09/2021
07/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1